# SDR CALA2024040200927

- Difficulty date: March 30, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 71,278 hours, 24,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Incorrect
- Location: Aft Galley Near
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS- L2 DOOR EXIT LOCATOR LIGHT MOUNTED TO G4 GALLEY HAS INCORRECT LENS. REPLACED EXIT LOCATOR LIGHT LENS ON G4 GALLEY ADJACENT TO L2 DOOR IAW AMM 33-51-01-960-802. OPS CHK GOOD IAW AMM 33-51-14-960-802. REF CONFIG DWG 3351DD15945E FOR CORRECT LENS. VERIFIED IDT REQUIREMENTS PER GMM AND AMM
